# SDR DXTA2021042641180

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N805QS
- Make and model: Rkwell 700
- Aircraft serial: 0028
- Aircraft time: 853 hours, 501 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AMBEER CAS: AMBER FLAPS FAIL CAS ILLUMINATED INFLIGHT, FLAPS WOULD NOT RESET, LANDED WITH 0 FLAPS.  DOWNLOADED ARES DATA AND SENT TO TEXTRON FOR EVALUATION. HAD TO SEND  EACH FILE INDUVIAL, WOULD NOT SENT MORE THAN ONE AT A TIME.  ASSISTED WITH OPEN UP, OPERATIONAL CHECKS, AND CLOSE UP. VERIFIED COTTER  KEY INSTALLATION ON LEFT FLAP POSITION SENSOR.   REMOVED LEFT INBD FLAP LVDT P/N GM13339 S/N 1214 AND INSTALLED NEW LEFT INBD FLAP LVDT P/N GM13339 S/N 1305 OPS CHECKED GOOD IAW 27-50-00 AMM REMOVED FLAP MONITOR PCB P/N 7468162-5 S/N 0117 AND INSTALLED NEW FLAP MONITOR PCB P/N 7468162-5 S/N 0151 OPS CHECKED GOOD IAW 24-60-20 AMM.
